# SDR 95FDEA01163

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: M459214
- Condition: Corrosion
- Location: Bs 689-688
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON (INTERIOR) SKIN AT BUTT JOINT BS 680-688 BETWEEN STR 26-27R.  REPAIRED CORROSION ON SKIN AT BUTT JOINT BS 680-688 BETWEEN STR 26-27R AS PER FEDEX SRM 53-30-3.
